X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (193) 193
mathematics, applied (143) 143
optimization (54) 54
mathematics, general (53) 53
operations research & management science (50) 50
analysis (48) 48
studies (37) 37
mathematical analysis (36) 36
locally lipschitz function (32) 32
statistics & probability (31) 31
applications of mathematics (28) 28
locally lipschitz functions (22) 22
approximation (21) 21
geometry (21) 21
existence (20) 20
mathematical models (20) 20
equations (18) 18
stability (18) 18
convergence (17) 17
theory of computation (17) 17
operations research/decision theory (16) 16
theorems (16) 16
algebra (15) 15
calculus of variations and optimal control; optimization (15) 15
critical point (15) 15
operators (15) 15
automation & control systems (14) 14
differential equations (14) 14
numerical analysis (14) 14
algorithms (13) 13
locally lipschitz (13) 13
mathematical functions (13) 13
mathematical methods in physics (13) 13
engineering, general (12) 12
fourier analysis (12) 12
inequalities (12) 12
optimality conditions (12) 12
p-laplacian (12) 12
regularity (12) 12
spaces (12) 12
systems (12) 12
35j20 (11) 11
49j52 (11) 11
banach space (11) 11
computer science (11) 11
time series (11) 11
banach-spaces (10) 10
calculus of variations and optimal control (10) 10
functionals (10) 10
locally compact-groups (10) 10
manifolds (10) 10
mathematics of computing (10) 10
mathematics, interdisciplinary applications (10) 10
operation research/decision theory (10) 10
partial differential equations (10) 10
stabilization (10) 10
theoretical, mathematical and computational physics (10) 10
continuity (9) 9
convex and discrete geometry (9) 9
nonsmooth analysis (9) 9
uniqueness (9) 9
boundary-value-problems (8) 8
clarke subdifferential (8) 8
estimators (8) 8
mathematical programming (8) 8
mathematical theorems (8) 8
multiple solutions (8) 8
sets (8) 8
abstract harmonic analysis (7) 7
asymptotic properties (7) 7
computation (7) 7
computational mathematics and numerical analysis (7) 7
computer science, general (7) 7
computer science, software engineering (7) 7
differential geometry (7) 7
fields (7) 7
inclusions (7) 7
models (7) 7
nonsmooth critical point theory (7) 7
nonsmooth optimization (7) 7
probability theory and stochastic processes (7) 7
real functions (7) 7
statistics (7) 7
90c30 (6) 6
combinatorics (6) 6
critical-points (6) 6
differentiability (6) 6
dirichlet problem (6) 6
engineering (6) 6
hemivariational inequalities (6) 6
homogenization (6) 6
locally compact group (6) 6
locally lipschitz functional (6) 6
matematik (6) 6
mathematical and computational physics (6) 6
matrices (6) 6
methods (6) 6
model (6) 6
natural sciences (6) 6
naturvetenskap (6) 6
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Rocky Mountain Journal of Mathematics, ISSN 0035-7596, 1/2010, Volume 40, Issue 5, pp. 1505 - 1525
We consider metric variants of homogeneity, countable dense homogeneity (CDH) and strong local homogeneity (SLH) by requiring that the homeomorphisms that... 
Embeddings | Cantor set | Topological theorems | Mathematical theorems | Homeomorphism | Separable spaces | Mathematical functions | Metric spaces | Topological spaces | Countable dense homogeneous | Isometry | Strongly locally homogeneous | Bi-Lipschitz map | MATHEMATICS | HILBERT-CUBE | strongly locally homogeneous | SPACES | bi-Lipschitz map | isometry | 54E40 | 46B04
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2020, Volume 486, Issue 1, p. 123839
The purpose of this article is to explore the very general phenomenon that a function between metric spaces has a particular metric property if and only if... 
Locally Lipschitz function | Lipschitz spaces | Cauchy continuous function | Uniformly continuous function | Lipschitz in the small function | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | COMPLETENESS
Journal Article
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 8/2019, Volume 189, Issue 4, pp. 595 - 609
We introduce the notion of Lipschitz p-compact operators. We show that they can be seen as a natural extension of the linear p-compact operators of Sinha and... 
Lipschitz operators | Primary 47B07 | Secondary 26A16 | 47L20 | Lipschitz p -compact operators | 47B10 | Mathematics, general | Mathematics | Locally p -compact mappings | Lipschitz-free p -compact mappings | Lipschitz-free p-compact mappings | Lipschitz p-compact operators | Locally p-compact mappings | MATHEMATICS | NUCLEAR | ADJOINTS | OPERATORS | IDEALS
Journal Article
Stochastics, ISSN 1744-2508, 04/2020, Volume 92, Issue 3, pp. 418 - 453
We investigate conditions for solvability and Malliavin differentiability of backward stochastic differential equations driven by a Lévy process. In... 
Malliavin differentiability of BSDEs | BSDEs with jumps | quadratic BSDEs | existence and uniqueness of solutions to BSDEs | locally Lipschitz generator
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2016, Volume 32, Issue 1, pp. 219 - 255
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2009, Volume 48, Issue 5, pp. 3389 - 3402
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2017, Volume 456, Issue 2, pp. 1013 - 1039
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 05/2018, Volume 334, pp. 39 - 57
We consider the use of adaptive timestepping to allow a strong explicit Euler–Maruyama discretisation to reproduce dynamical properties of a class of nonlinear... 
A.s. stability and instability | Adaptive timestepping | Euler–Maruyama method | Locally Lipschitz coefficients | Positivity | Euler-Maruyama method | MATHEMATICS, APPLIED | INSTABILITY | APPROXIMATIONS | STABILIZATION | NOISE | EQUILIBRIUM | SDES | CONVERGENCE | LIPSCHITZ CONTINUOUS COEFFICIENTS
Journal Article
Quarterly Journal of Mathematics, ISSN 0033-5606, 03/2011, Volume 62, Issue 1, pp. 39 - 58
Amenability of any of the algebras described in the title is known to force them to be finite-dimensional. The analogous problems for approximate amenability... 
MATHEMATICS | SEMIGROUP ALGEBRAS | WEAK AMENABILITY | PSEUDO-AMENABILITY | LOCALLY COMPACT GROUP | BANACH-ALGEBRAS | GENERALIZED NOTIONS | Mathematics - Functional Analysis
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 10/2009, Volume 143, Issue 1, pp. 87 - 105
The present paper studies the following constrained vector optimization problem: min (C) f(x), g(x)aa'K, h(x)=0, where f:a"e (n) -> a"e (m) , g:a"e (n) -> a"e... 
Locally Lipschitz optimization | Optimality conditions | Dini derivatives | Vector optimization | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | Mathematical optimization | Analysis | Studies | Optimization
Journal Article
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, ISSN 0022-3239, 05/2020, Volume 185, Issue 2, pp. 522 - 539
Journal Article
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, ISSN 1578-7303, 04/2020, Volume 114, Issue 3
This article provides necessary and sufficient conditions on the structure of a metric space such that for various vector lattices of real-valued... 
Reciprocation | MATHEMATICS | Pointwise product | Cofinal completeness | Cauchy-Lipschitz function | Lipschitz in the small function | Lipschitz function | Locally Lipschitz function | COMPLETENESS | Modulus of continuity | UC-space | Metric space | Lattices | Continuity (mathematics)
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 6/2016, Volume 67, Issue 3, pp. 1 - 23
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.